Toggle Main Menu Toggle Search

Open Access padlockePrints

Kepler's method for the volume of a sphere

Lookup NU author(s): Dr Allen Parker


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Parker A, Straker N

Publication type: Article

Publication status: Published

Journal: Mathematics in School

Year: 1989

Volume: 18

Pages: 38-39

ISSN (print): 0305-7259

Publisher: The Mathematical Association